Can Abilify cause nausea and vomiting?

Advertisement
Advertisement
Research suggests that the antipsychotic medication Abilify (aripiprazole) causes nausea or vomiting in a small percentage of people who take it. In some people, nausea and vomiting indicate that blood sugar has become dangerously high. This can occur even in people who didn't previously have diabetes. Other symptoms of this problem include dry mouth and fruity breath. Vomiting can also be a sign that you've taken too much of the drug.

Let your doctor know if you experience these side effects. Be sure not to take more Abilify, or take it more often, than your doctor prescribed.
MediGuard
Administration
Nausea and vomiting are possible side effects of Abilify. These side effects may decrease as you keep taking the medication. Also, you can try to take the Abilify right before you go to bed as this may help decrease the amount of nausea you feel. If the nausea does not decrease or gets worse, call your physician.

Continue Learning about Antipsychotic

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.